Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Gysin sequence for semifree actions of $\textbf {S}^ 3$


Author: Martin Saralegi
Journal: Proc. Amer. Math. Soc. 118 (1993), 1335-1345
MSC: Primary 55N33; Secondary 57S15
DOI: https://doi.org/10.1090/S0002-9939-1993-1184085-X
MathSciNet review: 1184085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we shall consider smooth semifree (i.e., free outside the fixed point set) actions of ${{\mathbf {S}}^3}$ on a manifold $M$. We exhibit a Gysin sequence relating the cohomology of $M$ with the intersection cohomology of the orbit space $M/{{\mathbf {S}}^3}$. This generalizes the usual Gysin sequence associated with a free action of ${{\mathbf {S}}^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N33, 57S15

Retrieve articles in all journals with MSC: 55N33, 57S15


Additional Information

Keywords: Gysin sequence, intersection cohomology
Article copyright: © Copyright 1993 American Mathematical Society